# SDR COMA086353

- Difficulty date: August 9, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 30,164 hours, 26,320 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER WEB-ENG SUPPORT BEAM ASSEMBLY CRACKED.  COMPLIED WITH REPAIR TO UPPER WEB-ENG SUPPORT.  BEAM ASSEMBLY BETWEEN BL 27.5 AND 36.2 PER REO601R-53-61-569.  (S)
